MAUDE Adverse Event Report: COOK INCORPORATED FEMORAL ARTERY PRESSURE MONITORING SET; CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INCORPORATED FEMORAL ARTERY PRESSURE MONITORING SET; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number G01909
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
Physician attempted to place femoral arterial line in left groin.While attempting, the guide wire broke and a partial tip was left in the tissue.

Brand Name
FEMORAL ARTERY PRESSURE MONITORING SET
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key7510949
Report Number7510949
Device Sequence Number19229970
Product Code DQO
UDI-Device Identifier00827002019096
UDI-Public(01)00827002019096
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
Report Date (Section F) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberG01909
Device Catalogue NumberC-PMS-400-FA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer04/10/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Date Report Sent to FDA04/10/2018